# SDR DL757040995

- Difficulty date: October 28, 2004
- Submitted: November 1, 2004
- Operation: Air carrier
- Aircraft: N621DL
- Make and model: Boeing 757232
- Aircraft serial: 22911
- Aircraft time: 59,071 hours, 30,028 cycles
- Engine: Pwa PW2037
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Part number: 012N888710
- Condition: Damaged
- Location: Nr 2  Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR OF OVERSIZED HOLE IN NR 2 PYLON SIDE LINK FITTING.  REPAIRED IAW  VA 69201AD.
